American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Charles Radin. Global order from local sources. Bull. Amer. Math. Soc. 25 (1991) 335-364. MR 1094191.
Abstract, references, and article information   
View Article: PDF

[2] J. H. Conway and N. J. A. Sloane. A new upper bound for the minimum of an integral lattice of determinant 1. Bull. Amer. Math. Soc. 23 (1990) 383-387. MR 1046123.
Abstract, references, and article information   
View Article: PDF

[3] Marek Lassak. Covering the boundary of a convex set by tiles . Proc. Amer. Math. Soc. 104 (1988) 269-272. MR 958081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. Szabó. Rational tilings by $n$-dimensional crosses. II . Proc. Amer. Math. Soc. 93 (1985) 569-577. MR 776181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Asia Ivić Weiss. An infinite graph of girth $12$ . Trans. Amer. Math. Soc. 283 (1984) 575-588. MR 737885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sándor Szabó. A symmetric star polyhedron that tiles but not as a fundamental domain . Proc. Amer. Math. Soc. 89 (1983) 563-566. MR 715888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marilyn Breen. Some tilings of the plane whose singular points form a perfect set . Proc. Amer. Math. Soc. 89 (1983) 477-479. MR 715870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sándor Szabó. Rational tilings by $n$-dimensional crosses . Proc. Amer. Math. Soc. 87 (1983) 213-222. MR 681824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David W. Boyd. The sequence of radii of the Apollonian packing . Math. Comp. 39 (1982) 249-254. MR 658230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] T. W. Cusick. View-obstruction problems. II . Proc. Amer. Math. Soc. 84 (1982) 25-28. MR 633270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] H. Groemer. On coverings of convex sets by translates of slabs . Proc. Amer. Math. Soc. 82 (1981) 261-266. MR 609663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. J. W. Duijvestijn and P. Leeuw. Lowest order squared rectangles and squares with the largest element not on the boundary . Math. Comp. 37 (1981) 223-228. MR 616375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Branko Grünbaum and G. C. Shephard. Tilings with congruent tiles. Bull. Amer. Math. Soc. 3 (1980) 951-973. MR 585178.
Abstract, references, and article information   
View Article: PDF

[14] Hugh Everett and Dean Hickerson. Packing and covering by translates of certain nonconvex bodies . Proc. Amer. Math. Soc. 75 (1979) 87-91. MR 529220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Branko Grünbaum and G. C. Shephard. Erratum to: ``The ninety-one types of isogonal tilings in the plane''\ (Trans. Amer. Math. Soc. {\bf 242} (1978), 335--353) . Trans. Amer. Math. Soc. 249 (1979) 446-446. MR 525684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Branko Grünbaum and G. C. Shephard. The ninety-one types of isogonal tilings in the plane . Trans. Amer. Math. Soc. 242 (1978) 335-353. MR 496813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. Groemer. On a covering property of convex sets . Proc. Amer. Math. Soc. 59 (1976) 346-352. MR 0412970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. K. Stein. Tiling space by congruent polyhedra. Bull. Amer. Math. Soc. 80 (1974) 819-820. MR 0358528.
Abstract, references, and article information   
View Article: PDF

[19] P. Erdős and D. J. Newman. Exhausting an area with discs . Proc. Amer. Math. Soc. 45 (1974) 305-308. MR 0355833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] George Poole and John Gerriets. Minimum covers for arcs of constant length. Bull. Amer. Math. Soc. 79 (1973) 462-463. MR 0315601.
Abstract, references, and article information   
View Article: PDF

[21] J. B. Wilker. The interval of disk packing exponents . Proc. Amer. Math. Soc. 41 (1973) 255-260. MR 0350628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] G. B. Purdy. The lattice triple packing of spheres in Euclidean space . Trans. Amer. Math. Soc. 181 (1973) 457-470. MR 0377706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David W. Boyd. An algorithm for generating the sphere coordinates in a three-dimensional osculatory packing . Math. Comp. 27 (1973) 369-377. MR 0338937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sherman K. Stein. A symmetric star body that tiles but not as a lattice . Proc. Amer. Math. Soc. 36 (1972) 543-548. MR 0319058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia